# SDR MWEA97024

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FRAME IN AFT ACCESSORY COMPARTMENT AT STA 1076 IS CRACKED AT LONGERON 15R.  MAINTENANCE INSTALLED SPLICE REPAIR IAW SRM 53-03 FIG 32 SHT 4.
